# SDR GTIA2014032701232

- Difficulty date: March 27, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 32,699 hours, 15,641 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DETECTED FROM PHASED ARRAY INSPECTION ON LT WING SKIN PANEL NR 2 OVERHANG BETWEEN RIBS 14 AND 15.  REF NRI 7337N00132 IAW SRM 51-74-00.  REMOVED CORROSION TOP SKIN AND RE-MEASURED WITHIN ALLOWABLE SRM 57-21-1 LIMITS.  TREATED, PREPPED AND TOP COATED IAW SRM.
